MAUDE Adverse Event Report: SOMNOMED SOMNODENT FLEX; ORAL APPLIANCE

SOMNOMED SOMNODENT FLEX; ORAL APPLIANCE
Model Number 1116212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The import facility was made aware on 01 dec 2022 that the patient experienced an allergic reaction to the device.It was reported that the patient first used the device on the evening of (b)(6) 2022 and woke up the following morning with ulcers on oral surfaces contacting the device, including below the teeth on the gum line, the lips, and the upper palate.The patient experienced minor swelling in her face, lips, and throat, causing difficulty speaking but the patient did not experience any breathing difficulties.The patient went to urgent care for treatment of the allergic reaction.The patient's dental physician instructed the patient to discontinue use of the device immediately.The component that caused the allergic reaction has not been identified at this time.The patient's symptoms have completely resolved as of (b)(6) 2022.The physician has stated intent to return the device to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
The delay in the report is due to a myriad of enrollment errors with the esg.The test submission was successfully completed on 19 dec 2022, and access to production was not troubleshooted and completed until 28 dec 2022.Submissions through the fdatst were possible, but the account experienced certificate authenticaiton errors in the esg production environment using the certificate generated by the esgportal, delaying the delivery of the report to the emdr database.A third party certificate was obtained on 20 jan 2023 and was uploaded by the esg help desk on 24 jan 2023.Ticket (b)(4) with the esg help desk.

Brand Name
SOMNODENT FLEX
Common Device Name
ORAL APPLIANCE
Manufacturer (Section D)
SOMNOMED
2284 pasong tamo ext. 1231
level 3, allegro center
makati city, national capital region
RP 
MDR Report Key16236688
Report Number3005598536-2022-00001
Device Sequence Number6405888
Product Code LRK
UDI-Device Identifier00851826007038
UDI-Public(01)00851826007038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/24/2023
Report Date (Section F) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1116212
Device Lot Number10019731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/01/2022
Device Age1 MO
Event Location Home
Date Report to Manufacturer12/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/03/2022